# SDR 96ZZZX2510

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8407C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670137
- Engine: Cont TSIO360EB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Rt Nr 5 Cyl
- Part time: 15,133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK FOUND IN RIGHT SIDE OF CRANKCASE NEXT TO THROUGH-BOLT JUST FORWARD OF CYLINDER NR 5.  CONSIDERED NON-CRITICAL AREA PER SB M90-17.
